Skip to main content

The Multi-source Weber Problem with Constant Opening

Brimberg, Jack, Mladonovic, N., Salhi, Said (2004) The Multi-source Weber Problem with Constant Opening. Journal of the Operational Research Society, 55 (6). pp. 640-646. ISSN 0160-5682. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:5218)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Item Type: Article
Subjects: H Social Sciences
Divisions: Faculties > Social Sciences > Kent Business School > Management Science
Faculties > Social Sciences > Kent Business School > Centre for Logistics and Heuristic Organisation (CLHO)
Depositing User: Said Salhi
Date Deposited: 25 Sep 2008 12:09 UTC
Last Modified: 08 Feb 2020 04:00 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/5218 (The current URI for this page, for reference purposes)
Salhi, Said: https://orcid.org/0000-0002-3384-5240
  • Depositors only (login required):